TITLE

A Theorem of Nehari Type on Weighted Bergman Spaces of the Unit Ball

AUTHOR(S)
Yufeng Lu; Jun Yang
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper shows that if S is a bounded linear operator acting on the weighted Bergman spaces A²α; on the unit ball in ℂn such that STzi =T-ziS (i = 1,…,n), where Tzi= zif and T-zi = P(¯zif); and where P is the weighted Bergman projection, then S must be a Hankel operator.
ACCESSION #
36264798

 

Related Articles

  • Toeplitz Operators with Quasihomogeneous Symbols on the Bergman Space of the Unit Ball. Bo Zhang; Yufeng Lu // Journal of Function Spaces & Applications;2012, p1 

    We consider when the product of two Toeplitz operators with some quasihomogeneous symbols on the Bergman space of the unit ball equals a Toeplitz operator with quasihomogeneous symbols. We also characterize finite-rank semicommutators or commutators of two Toeplitz operators with...

  • GENERALIZED RIEMANN-STIELTJES OPERATORS BETWEEN DIFFERENT WEIGHTED BERGMAN SPACES. Xiangling Zhu // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p426 

    Let H(B) denote the space of all holomorphic functions on the unit ball B of ℂn and ℜ f(z) = Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. zj ∂f/∂zj (z) the radial derivative of f. Let m be a nonnegative integer and g ∈...

  • LITTLE HANKEL OPERATORS AND ASSOCIATED INTEGRAL INEQUALITIES. DAS, NAMITA; BEHERA, JITENDRA KUMAR // Communications in Mathematical Analysis;2015, Vol. 18 Issue 1, p1 

    In this paper we consider a class of integral operators on L²(0,1) that are unitarily equivalent to little Hankel operators between weighted Bergman spaces. We calculate the norms of such integral operators and as a by-product obtain a generalization of the Hardy-Hilbert's integral...

  • Toeplitz and Hankel products on Bergman spaces of the unit ball. Yufeng LU; Chaomei LIU // Chinese Annals of Mathematics;May2009, Vol. 30 Issue 3, p293 

    The authors give some new necessary conditions for the boundedness of Toeplitz products $$ T_f^\alpha T_{\bar g}^\alpha $$ on the weighted Bergman space A of the unit ball, where f and g are analytic on the unit ball. Hankel products H f H on the weighted Bergman space of the unit ball are...

  • BOUNDED TOEPLITZ AND HANKEL PRODUCTS ON THE WEIGHTED BERGMAN SPACES OF THE UNIT BALL. MICHALSKA, MAŁGORZATA; SOBOLEWSKI, PAWEŁ // Journal of the Australian Mathematical Society;Oct2015, Vol. 99 Issue 2, p237 

    Let $A_{{\it\alpha}}^{p}$ be the weighted Bergman space of the unit ball in ${\mathcal{C}}^{n}$, $n\geq 2$. Recently, Miao studied products of two Toeplitz operators defined on $A_{{\it\alpha}}^{p}$. He proved a necessary condition and a sufficient condition for boundedness of such products in...

  • Small Hankel Operators on the Dirichlet-Type Spaces on the Unit Ball of Cn. Peng Yan Hu, Mümün; Wen Jun Zhang, Mümün // Acta Mathematica Sinica;Mar2004, Vol. 20 Issue 2, p261 

    In this paper the small Hankel operators on the Dirichlet-type spaces Dp, on the unit ball of are considered. A similar result to that of the one-dimensional setting is given, which characterizes the boundedness of the small Hankel operators on Dp.

  • Hankel Operators on the Weighted LP-Bergman Spaces with Exponential Type Weights. Hong Rae Cho; Jeong Wan Seo // Abstract & Applied Analysis;2014, p1 

    We characterize the boundedness and compactness of the Hankel operator with conjugate analytic symbols on the weighted LP-Bergman spaces with exponential type weights.

  • The multiplication operators on some analytic function spaces of the unit ball. SEHBA, BENOÎT // Proceedings of the Indian Academy of Sciences: Mathematical Scie; 

    We give equivalent definitions of the multipliers of the space of functions of bounded mean oscillation, the Bloch space and their logarithmic counterparts.

  • The role of BMOA in the boundedness of weighted composition operators on the unit ball. Zhang, Chao; Cao, Guang // Acta Mathematica Sinica;Feb2014, Vol. 30 Issue 2, p323 

    We study the weighted composition operators W on Hardy space $$H^2 (\mathbb{B})$$ whenever h ∈ BMOA (resp. h ∈ VMOA). Analogous results are given for $$H^p (\mathbb{B})$$ spaces and the scale of weighted Bergman spaces. In the latter case, BMOA is replaced by the Bloch space (resp....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics